# SDR 95ZZZW280

- Difficulty date: February 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corrosion
- Location: Fs 970-990
- Part time: 32,254 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, AFT CARGO HAS SEVERAL AREAS OF SURFACE CORROSION AROUND FASTENERS AT O/B SIDE OF STR 29L BETWEEN FS 970 AND FS 990.  REMOVED CORROSION PER SRM 51-10-6, BEYOND LIMITS.   INSTALLED ANGLE REPAIR PER SRM 51-40-4 12 INCHES BY 1 INCH .100.  TOTAL CYCLES 29577.
